... Cymbalta recently switched to Pristiq. I never used to itch much but now I itch horribly when I take even just a touch over 20 mg oxycontin.Some of these are time release, so I'm not really sure which is the culprit. Could I have developed an allergy to one of the ingredients in these meds? Should I be tested for allergies to things like armodafinil and other ingredients in my meds? I am weaning off the pain pills since I really don't need them too often for pain since I had a epidural radio-wave treatment that has almost completely ended the pain. Of course I'm addicted still but am down from three 40mg time release oxcontin to splitting one 40mg(I'll get 20mgs next-I know I shouldn't be cutting them in half, but I used to chew up 40s sometimes) and 2-4 of 15mg oxycodone a day from 6 a day. Hooray for me,but let me tell you this horrid itching has made it a lot easier! I can't do cold turkey. not enough will power! Anyway, if anyone has been tested for allergies like these, could you tell me? thanks Sharon H